You are here

Remete László

Name: Remete László
Other profiles: Google Scholar, MTMT
Degree
  • PhD, Debreceni Egyetem (2021)

Publication list

Uploaded publications:
18
Publications in DEA:
18
OA:
7
Date range:
2014-2023
2023
  1. Bhargava, M., Evertse, J., Győry, K., Remete, L., Swaminathan, A.: Hermite equivalence of polynomials.
    Acta Arith. 209 17-58, 2023.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Remete, L.: Hogyan dobjunk fejet 51% eséllyel?.
    Debr. szle. 30 (1), 99-102, 2023.
  3. Gaál, I., Remete, L.: On the monogenity of pure quartic relative extensions of Q(i).
    Acta Sci. Math. 2023 1-15, 2023.
    Journal metrics:
    Q3 Analysis
    Q3 Applied Mathematics
2021
  1. Remete, L.: A generalization of simplest number fields and their integral basis.
    Acta Math. Hung. 163 (2), 437-461, 2021.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2020
  1. Remete, L.: Integral bases of pure fields with square-free parameter.
    Stud. Sci. Math. Hung. 57 (1), 91-115, 2020.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Gaál, I., Jadrijević, B., Remete, L.: Totally real Thue inequalities over imaginary quadratic fields: an improvement.
    Glas. Mat. 55 (2), 191-194, 2020.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2019
  1. Gaál, I., Remete, L.: Integral Bases and Monogenity of Composite Fields.
    Exp. Math. 28 (2), 209-222, 2019.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Gaál, I., Remete, L.: Power integral bases in cubic and quartic extensions of real quadratic fields.
    Acta Sci. Math. 85 (3-4), 413-429, 2019.
    Journal metrics:
    Q2 Analysis
    Q2 Applied Mathematics
  3. Gaál, I., Jadrijević, B., Remete, L.: Simplest quartic and simplest sextic Thue equations over imaginary quadratic fields.
    Int. J. Number Theory. 15 (1), 11-27, 2019.
    Journal metrics:
    Q2 Algebra and Number Theory
2018
  1. Gaál, I., Remete, L.: Integral bases and monogenity of the simplest sextic fields.
    Acta Arith. 183 (2), 173-183, 2018.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Gaál, I., Jadrijević, B., Remete, L.: Totally real Thue inequalities over imaginary quadratic fields.
    Glas. Mat. 53 (2), 229-238, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2017
  1. Gaál, I., Remete, L.: Integral bases and monogenity of pure fields.
    J. Number Theory. 173 129-146, 2017.
    Journal metrics:
    Q1 Algebra and Number Theory
  2. Gaál, I., Remete, L.: Non-monogenity in a family of octic fields.
    Rocky Mt. J. Math. 47 (3), 817-824, 2017.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2016
  1. Gaál, I., Remete, L., Szabó, T.: Calculating power integral bases by using relative power integral bases.
    Funct. Approx. Comment. Math. 54 (2), 141-149, 2016.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2015
  1. Gaál, I., Remete, L.: Power integral bases in a family of sextic fields with quadratic subfields.
    Tatra Mt. Math. Publ. 64 (1), 59-66, 2015.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
  2. Gaál, I., Remete, L.: Solving binomial Thue equations.
    J. Algebra, Number Theory & Appl. 36 (1), 29-42, 2015.
    Journal metrics:
    Q4 Algebra and Number Theory
2014
  1. Gaál, I., Remete, L.: Binomial Thue equations and power integral bases in pure quartic fields.
    J. Algebra, Number Theory & Appl. 32 (1), 49-61, 2014.
    Journal metrics:
    Q4 Algebra and Number Theory
  2. Gaál, I., Remete, L., Szabó, T.: Calculating power integral bases by solving relative Thue equations.
    Tatra Mt. Math. Publ. 59 (1), 79-92, 2014.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
updated: 2024-07-14, 02:11

SCImago quartiles of
scientific journal articles

Number of scientific articles: 17
Q1 1 (5.9%)
Q2 7 (41.2%)
Q3 5 (29.4%)
Q4 4 (23.5%)
-
OK

SCImago subject areas and categories

Mathematics (17)
Mathematics (miscellaneous) (9)
Algebra and Number Theory (6)
Analysis (2)
Applied Mathematics (2)

Genre chart

Year chart

Language chart

Other co-authors